MAUDE Adverse Event Report: SPINE WAVE, INC. SNIPER SPINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

SPINE WAVE, INC. SNIPER SPINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 11-4090
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The removed rod and locking screws were returned for evaluation.Evaluation is in progress.Review of production records identified no issues related to production or inspection that may be associated to the reported event.
 
Event or Problem Description
At an unspecified time post-operatively, a surgical procedure was performed to address a loose rod in a pedicle screw construct.One rod and four locking screws were removed and replaced at that time.
 
Event or Problem Description
Four days post-operatively prior to patient discharge, one loose locking screw was identified radiographically.
 
Additional Manufacturer Narrative
H10: mfg narrative update: the removed rod and locking screws were returned and evaluated.Visual inspection identified marking and deformation consistent with the reported event.Based on evaluation findings and the information reported, the exact root cause could not be determined.

Brand Name
SNIPER SPINE SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer (Section G)
SPINE WAVE, INC.
3 enterprise dr.
suite 210
shelton CT 06484
Manufacturer Contact
ronald smith
3 enterprise drive
ste 210
shelton, CT 06484
2039449494
MDR Report Key17139879
Report Number3004638600-2023-00004
Device Sequence Number5773773
Product Code NKB
UDI-Device Identifier10840642105759
UDI-Public10840642105759
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11-4090
Device Catalogue Number11-4090
Device Lot Number542L27
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer05/19/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown